Bulletin of the American Mathematical Society

Characterizations of bounded mean oscillation

Charles Fefferman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 4 (1971), 587-588.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532944

Mathematical Reviews number (MathSciNet)
MR0280994

Zentralblatt MATH identifier
0229.46051

Subjects
Primary: 3067 4635

Citation

Fefferman, Charles. Characterizations of bounded mean oscillation. Bull. Amer. Math. Soc. 77 (1971), no. 4, 587--588. https://projecteuclid.org/euclid.bams/1183532944


Export citation

References

  • 1. D. Burkholder and R. Gundy, Extrapolation and interpolation of quasi-linear operators on martingales, Acta Math. 124 (1970), 249-304.
  • 2. D. Burkholder, R. Gundy and M. Silverstein, A maximal function characterization of the class Hp (to appear).
  • 3. A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 14, 637.
  • 4. C. Fefferman and E. M. Stein, (in prep.)
  • 5. F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 785-799.
  • 6. E. M. Stein, Lp boundedness of certain convolution operators, Bull. Amer. Math. Soc. 77 (1971), 404-405.
  • 7. E. M. Stein and G. Weiss, Introduction to Fourier analysis on euclidean spaces, Princeton, 1971.